Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

AmyAmyAmy, you're gonna be OK...

Posted by Racer on November 30, 1999, at 23:55:52

In reply to Re: I've got the velcro wall..., posted by AMY II on November 30, 1999, at 14:29:54

I haven't read your previous posts about the side effects you've had, but I'll make a few comments here now and try to follow up later. Or you can email me if you like. Just click on my name above, and it will link you to my email.

Drugs, yeah, we talk about them here. You'd be surprised how many people try to self medicate with street drugs, without realizing what they're doing. Personally, I've done pot, coke, speed, heroin, ecstasy, LSD, quaaludes, and probably others I can't remember. Now I don't do drugs, but mostly because I've found other ways to medicate my depression.

You're not alone in having a bad reaction to a drug. This can happen a lot, in fact, and largely because when you buy a drug, you don't know what you're getting. Sure, you know you're buying XTC, but who made it? Did he even pass high school chemistry? You may be getting something else all together. That's a big part of the reason I don't do drugs anymore.

It sounds as though the XTC OD triggered something that you're now trying to correct. I can't tell you much about that, because I don't have the information. There is information out there.

Here's what I can tell you: a lot of the symptoms you describe sound similar to things that I've experienced due to low blood sugar and to low blood pressure. Especially the sudden terror and need to get away. That sounds like a classic hypoglycemic response. Before deciding that all this is from your brain, go get some blood tests to rule out early stages of diabetes.

And last, yes, it does get better. Other drugs may be better in terms of the weight issues. For example, Prozac doesn't usually put on weight, nor does Effexor, and there are others, too. Talk to your doctor about it, because it IS a valid concern. Post here, because whatever is happening, someone else on this board is almost certain to have experienced it too, so you will know you're not alone.

And it may take a while, but your brain will be better sooner than you imagine. All the damage I did, well, these days I've got a good brain in my head, even though it does tend to depressions. You'll be Ok in the long run, we just have to help you get through the short sprint to get there.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Racer thread:15854